IJPAM: Volume 117, No. 3 (2017)

Title

SOLUTION OF SYSTEM OF NONLINEAR EQUATIONS
USING INTEGRATED RADM AND ADM

Authors

S. Balaji$^1$, V. Venkataraman$^2$,
DRVSRK. Sastry$^3$, M. Raghul$^4$
$^{1,2,3}$Department of Mathematics
SASTRA University
Thanjavur, 613 401, INDIA
$^4$Department of ECE
SASTRA University
Thanjavur, 613 401, INDIA

Abstract

In this paper, we apply an incorporated restarted Adomian decomposition method (RADM) and Adomian decomposition method (ADM) for solving the system of nonlinear equations. Illustrative example has been presented to show the effectiveness of the proposed method. Obtained results show that the proposed method has been an efficient approach for solving the system of non linear equations.

History

Received: 2016-11-13
Revised: 2017-10-25
Published: January 11, 2018

AMS Classification, Key Words

AMS Subject Classification: 65Hxx
Key Words and Phrases: restarted Adomian decomposition method, nonlinear equations, Adomian decomposition method

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
G. Adomian, Nonlinear Stochastic Theory and Applicatian to Physics, Klower Dordrecht, 1989.

2
G. Adomian, Solving Frontier Problems of Phisics:, The Decomposition Method, Kluwer, Dordecht, 1994.

3
K. Abbaui, Y. Cherruault, Convergence of Adomian's method applied to nonlinear equations, Math. Comput. Modell, 20 (9) (1994) 69-73.

4
E. Babolian, J. Biazar, A.R. Vahidi, Solution of a system of nonlinear equations by Adomian decomposition method, Appl. Math. Comput., 150 (2004), 847-854.

5
H. Jafari, V.D. Gejji, Revised Adomian decomposition method for solving a system of nonlinear equations, Appl. Math. Comput., 175 (2006), 1-7.

6
E. Babolian, Sh. Javadi, Restarted Adomian method for algebraic equations, Appl. Math. Comput., 146 (2003), 533-541.

7
H. Sadeghi Goghary, Sh. Javidi, E. Babolian, Restarted Adomian method for system of nonlinear Voltra integral equations, Appl. Math Comput., 161 (2005), 745-751.

How to Cite?

DOI: 10.12732/ijpam.v117i3.1 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2017
Volume: 117
Issue: 3
Pages: 367 - 373


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).